# SDR ASAA2017041620470

- Difficulty date: April 16, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 11,138 hours, 3,748 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 002476
- Condition: Failed
- Location: Right
- Part time: 37,903 hours, 11,641 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER`S MAP FLAG ILLUMINATED.  ACFT GROUNDED.  REMOVED AND REPLACED THE RIGHT FMC IAW AMM 34-61-02-000-801, AND 34-61-02-400-801. OPS CHECKED GOOD.
